Deep search:Searching for "continuous-time Markov jump" in 'ABSTRACT and KEYWORDGot 1 item.
index Title
1Stationary response of stochastically excited nonlinear systems with continuous-time Markov jump
Author(s):Shan-shan Pan, Wei-qiu Zhu, Rong-c...  Clicked:5141  Download:2512  Cited:0  <Full Text>  <PPT> 1902
Journal of Zhejiang University Science A  2017 Vol.18 No.2 P.83-91  DOI:10.1631/jzus.A1600176
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail:
Copyright © 2000 - 2024 Journal of Zhejiang University-SCIENCE